# SDR USAA2015010800006

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 37,066 hours, 25,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1661
- Condition: Low Pressure
- Location: R2 Door
- Part time: 27,921 hours, 20,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PRESS READS LOW.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-11-14.
